# SDR HNAA2018100300245

- Difficulty date: August 25, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 43,436 hours, 39,714 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: IN HEAVY MAINTENANCE CHECK AT ABI CARGO DOOR INTERIOR WEB IS FOUND TO HAVE MULTIPLE CHAFES. CORRECTIVE ACTION: PERFORMED NDT TESTING, MECHANICALLY MEASURED CHAFES AND FOUND MULTIPLE TO BE OUT OF LIMITS, VERIFIED INTERCHANGEABILITY OF INTERIOR WEB, AND RAR NEW CARGO DOOR INTERIOR WEB IAW SRM 51-40-02
